# SDR TWAA9802101

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Pressure Switch
- Part number: 1757441
- Condition: Worn
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

SLC - FLT 146 - NR 3 ENGINE START VALVE LIGHT CAME ON IN FLIGHT.  SHUT ENGINE DOWN AND RETURNED TO SLC.  FOUND BAD PRESS SWITCH ON START VALVE.  REPLACED SWITCH AND START VALVE.  (M)
